| Model Number |
419478 |
| Medical Device Problem Codes |
Low impedance (2285); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Device Overstimulation of Tissue (1991)
| Date of Event |
08/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: dtpa2d1 crt-d implanted (b)(6) 2023.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the left ventricular (lv) lead was reprogrammed to a different pacing vector due to diaphragmatic stimulation.Following the reprogramming, the lv lead demonstrated low impedance.It was further reported that the right ventricular (rv) lead exhibited impedance spikes and varying impedance.The leads remain in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated the impedance of the left ventricular pacing lead was below the expected lower range.Analysis of the device memory indicated the impedance trend of the left ventricular pacing lead was decreasing.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.